An h-principle for symplectic foliations

Rui Loja Fernandes, Pedro Frejlich

Research output: Contribution to journalArticlepeer-review

Abstract

We show that a classical result of Gromov in symplectic geometry extends to the context of symplectic foliations, which we regard as an h-principle for (regular) Poisson geometry. Namely, we formulate a sufficient cohomological criterion for a regular bivector to be homotopic to a regular Poisson structure, in the spirit of Haefliger's criterion for homotoping a distribution to a foliation. We give an example to show that this criterion is not too unsharp.

Original languageEnglish (US)
Pages (from-to)1505-1518
Number of pages14
JournalInternational Mathematics Research Notices
Volume2012
Issue number7
DOIs
StatePublished - Jan 1 2012
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'An h-principle for symplectic foliations'. Together they form a unique fingerprint.

Cite this